# SDR HEEA0015358

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A199
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP FAILED IN FLIGHT.
